# SDR QXEA0200010

- Difficulty date: January 8, 2002
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- Aircraft time: 43,646 hours, 53,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5515800106
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA- AFT OVERWING EXIT SIGN HAS SEVERAL BURNED OUT BULBS.  REMOVED AND REPLACED EXIT SIGN.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
